We prove equivariant versions of the Beilinson–Lichtenbaum conjecture for Bredon motivic cohomology of smooth complex and real varieties with an action of the group of order 2. This identifies equivariant motivic and topological invariants in a large range of degrees.

Topological comparison theorems for bredon motivic cohomology / J. Heller, M. Voineagu, P.A. Oestvaer. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 371:4(2019), pp. 2875-2921. [10.1090/tran/7553]

Topological comparison theorems for bredon motivic cohomology

P.A. Oestvaer
2019

Abstract

We prove equivariant versions of the Beilinson–Lichtenbaum conjecture for Bredon motivic cohomology of smooth complex and real varieties with an action of the group of order 2. This identifies equivariant motivic and topological invariants in a large range of degrees.
Betti realization; Bredon motivic cohomology; Equivariant motivic homotopy
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
1602.07500.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 565.36 kB
Formato Adobe PDF
565.36 kB Adobe PDF Visualizza/Apri
S0002-9947-2018-07553-5.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 572.66 kB
Formato Adobe PDF
572.66 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/860104
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact